# SDR DALA2018060603859

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 6,269 hours, 2,139 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO LEFT WING LOWER WINGLET,  FLIGHT CREW AND PASSENGERS HEARD A LOUD BANG DURING GROUND OPERATIONS.  REPLACED L/H VENTRAL STRAKE WINGLET IAW B737 MM 57-31-02. (4350694).
